# SDR FDEA201506101756

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 648 hours, 24,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Punctured
- Location: Bs 239
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UPPER RADIUS PUNCTURED BS 239 BL 0.  REPAIRED IAW EA F-5310-T0318094 PT 1.
